# SDR SWIA200413230

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 13,373 hours, 20,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL ON FLOOR IN GALLEY BROKEN.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT ON FLOOR AT GALLEY IAW EMB 120 MM 20-10-00.  OPS CHECK GOOD.
